# SDR 99ZZZX2547

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8908N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240695
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Cracked
- Location: Magneto
- Part time: 370 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING THE INSPECTION REQUIRED BY AD 99-04-04, CRACKS WERE DISCOVERED ON THE PAWL PLATE OF THE IMPULSE COUPLING.  THE CRACKS WERE DIFFICULT TO SEE SINCE THE AREA IS HIDDEN BY THE PAWLS.  THE PAWL SPRINGS MUST BE REMOVED FROM THE SPRING HOLES SO THE PAWL CAN BE ROTATED OUT OF THE WAY.
